# SDR AALA20130130002

- Difficulty date: January 29, 2013
- Submitted: January 30, 2013
- Operation: Air carrier
- Aircraft: N554AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53084
- Aircraft time: 63,173 hours, 32,576 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 7D ESCAPE PATH LIGHT MISSING LAMP.  REPLACED LAMP FOR SEAT 7D ESCAPE PATH LIGHT.  OPS CHECK NORMAL.
